Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 111, NWS Grand Forks, ND

August 12, 20154 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 12, 2015, 5:46 PM CDT for 4 counties in Minnesota. It was in force for 59 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2015, 5:46 PM CDT (22:46 UTC)
Expired
Aug 12, 2015, 6:45 PM CDT
In force
59 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 170 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 5:50 PM CDTTSTM WND DMGShevlin, MNNUMEROUS PINE TREES BROKEN DOWN AROUND THE AREA. TIME ESTIMATED BASED ON RADAR.
Aug 12, 5:52 PM CDTTSTM WND GST 705 S Shevlin, MNTREE DOWNED BY STRONG WINDS
Aug 12, 6:20 PM CDTTSTM WND DMG6 Nw Lake George, MNA SIXTEEN INCH DIAMETER PINE TREE WAS SNAPPED... AND SOME HALF INCH DIAMETER FELL.
Aug 12, 6:36 PM CDTHAIL 12 E Emmaville, MN
Aug 12, 6:40 PM CDTTSTM WND DMG1 E Emmaville, MNSPOTTER NOTICED AND OCCASIONAL POPLAR TREE BLOWN OVER ...ALONG WITH DENTS IN VEHICLES CAUSED BY HAIL...ALONG A ROUTE FROM EMMAVILE INTO NEVIS.
Aug 12, 6:40 PM CDTTSTM WND DMG1 E Emmaville, MNSPOTTER NOTICED AN OCCASIONAL POPLAR TREE BLOWN OVER ...ALONG WITH DENTS IN VEHICLES CAUSED BY HAIL...ALONG A ROUTE FROM EMMAVILE INTO NEVIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:33 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 10.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2015-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2015-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-386 J/kg
Mixed-layer LCL
1826 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS53 KFGF 122246
SVRFGF
MNC007-029-057-087-122345-
/O.NEW.KFGF.SV.W.0111.150812T2246Z-150812T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
546 PM CDT WED AUG 12 2015

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
  NORTHWESTERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
  SOUTHERN CLEARWATER COUNTY IN NORTHWESTERN MINNESOTA...
  EAST CENTRAL MAHNOMEN COUNTY IN NORTHWESTERN MINNESOTA...

* UNTIL 645 PM CDT

* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAGLEY...OR
  21 MILES WEST OF BEMIDJI...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  UPPER RICE LAKE AROUND 555 PM CDT.
  ALIDA AROUND 600 PM CDT.
  BECIDA AROUND 610 PM CDT.
  LAKE GEORGE AROUND 630 PM CDT.
  KABEKONA AND GUTHRIE AROUND 635 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4699 9479 4713 9517 4715 9517 4715 9524
      4729 9563 4761 9542 4730 9478
TIME...MOT...LOC 2245Z 311DEG 31KT 4751 9533 

HAIL...1.25IN
WIND...60MPH
 
$$

VOELKER
2 follow-up statements
474 
WWUS53 KFGF 122314
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
614 PM CDT WED AUG 12 2015

MNC087-122322-
/O.CAN.KFGF.SV.W.0111.000000T0000Z-150812T2345Z/
MAHNOMEN MN-
614 PM CDT WED AUG 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MAHNOMEN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MINNESOTA.

LAT...LON 4699 9479 4713 9517 4715 9517 4715 9524
      4719 9533 4751 9521 4730 9478
TIME...MOT...LOC 2312Z 327DEG 35KT 4729 9510 

$$

MNC007-029-057-122345-
/O.CON.KFGF.SV.W.0111.000000T0000Z-150812T2345Z/
BELTRAMI MN-HUBBARD MN-CLEARWATER MN-
614 PM CDT WED AUG 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN BELTRAMI...NORTHWESTERN HUBBARD AND SOUTHEASTERN
CLEARWATER COUNTIES...

AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BECIDA...OR 16
MILES SOUTHWEST OF BEMIDJI...MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  LAKE GEORGE AND KABEKONA AROUND 625 PM CDT.
  EMMAVILLE AROUND 635 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4699 9479 4713 9517 4715 9517 4715 9524
      4719 9533 4751 9521 4730 9478
TIME...MOT...LOC 2312Z 327DEG 35KT 4729 9510 

HAIL...1.50IN
WIND...70MPH
 
$$

VOELKER
379 
WWUS53 KFGF 122328
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
628 PM CDT WED AUG 12 2015

MNC007-029-122337-
/O.CAN.KFGF.SV.W.0111.000000T0000Z-150812T2345Z/
BELTRAMI MN-CLEARWATER MN-
628 PM CDT WED AUG 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BELTRAMI AND
SOUTHEASTERN CLEARWATER COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MINNESOTA.

LAT...LON 4699 9479 4714 9517 4741 9504 4741 9503
      4730 9478
TIME...MOT...LOC 2327Z 311DEG 31KT 4722 9498 

$$

MNC057-122345-
/O.CON.KFGF.SV.W.0111.000000T0000Z-150812T2345Z/
HUBBARD MN-
628 PM CDT WED AUG 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN HUBBARD COUNTY...

AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE GEORGE...
OR 18 MILES SOUTH OF BEMIDJI...MOVING SOUTHEAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  KABEKONA AROUND 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4699 9479 4714 9517 4741 9504 4741 9503
      4730 9478
TIME...MOT...LOC 2327Z 311DEG 31KT 4722 9498 

HAIL...1.50IN
WIND...70MPH
 
$$

VOELKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:35 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Aug 12, 2:35 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
235 PM CDT WED AUG 12 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 235 PM CDT WED AUG 12 2015

ELEVATED STORMS CONTINUE TO SLOWLY APPROACH AND CROSS THE
INTERNATIONAL BORDER...BUT REMAIN WEAK (THIS LIKELY DUE TO STRONG
CAP STILL IN PLACE). THIS ACTIVITY HAS SIGNIFICANTLY REDUCED
SEVERE POTENTIAL NEAR THE INTERNATIONAL BORDER (WHERE CLOUDS HAVE
KEPT TEMPS COOLER)...BUT JUST SOUTH OF THIS AREA MLCAPE HAS BECOME
STRONG. AS LOW-LEVEL TROUGH APPROACHES TOWARD 00Z WHEN THE CAP IS
WEAKEST...ANTICIPATE ACTIVITY TO BECOME MORE SFC BASED AND
STRENGTHEN. WILL EXPAND T+ INTO THE RED RIVER VALLEY GIVEN LATEST
TRENDS (WITH MAIN THREAT ALONG AND EAST OF THE VALLEY). STILL
THINKING AN AREA OF STORMS MOVING FROM NORTH TO SOUTH (ISOLD TO
SCATTERED) WITH DAMAGING WIND GUSTS THE MAIN THREAT (AND POSSIBLY
HAIL) GIVEN THE ENVIRONMENT (AS DISCUSSED IN THE LATEST SPC
SWOMCD).

WARM AIRMASS REMAINS ACROSS THE REGION WITH TEMPERATURES
CONTINUING WELL ABOVE NORMAL VALUES. HEAT INDEX VALUES MAY BRIEFLY
APPROACH 100F DURING THE AFTERNOON HOURS...BUT NOT LONG ENOUGH TO
WARRANT A HEAT ADVISORY. AFTER THIS EVENING...ALTHOUGH ANY WEAK
DISTURBANCE COULD PRODUCE A THUNDERSTORM...FORCING SHOULD BE RATHER
WEAK AND NOT ENOUGH TO OVERCOME CAPPING.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 235 PM CDT WED AUG 12 2015

FRIDAY-SATURDAY...MUCH OF THIS PERIOD WILL REMAIN UNDER SIMILAR
CONDITIONS AS THURSDAY...EXCEPT WITH BUILDING HEIGHTS ALOFT. THE
CHANCE FOR ANY PRECIP UNDER THIS PATTERN IS VERY LOW. HOT
TEMPERATURES WILL CONTINUE. THE ADVERTISED COLD FRONT WILL
APPROACH THE REGION DURING THE AFTERNOON HOURS.

SATURDAY EVENING-WEDNESDAY...MODELS IN DECENT AGREEMENT WITH LONG
TERM MODELS BRING A FRONT ASSOCIATED WITH A CANADIAN SFC LOW ACROSS
THE DAKOTAS SAT NIGHT INTO SUN...GIVING REGION A CHANCE FOR STRONG
TSTMS IF FROPA TRANSITS DURING PEAK HEATING. SW FLOW THEN BECOMES
MORE NW AS CANADIAN RIDGE SETS UP...KEEPING FIRST HALF OF NEXT WEEK
DRY BEFORE ANOTHER SYSTEM MOVES ACROSS MID WEEK...BRINGING MORE
CHANCES FOR SHOWERS AND TSTMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1251 PM CDT WED AUG 12 2015

VFR CONDS THIS AFTERNOON WITH SOUTHEASTERLY WINDS TURNING
SOUTHERLY THIS EVENING AND VARIABLE BY TOMORROW MORNING AS HIGH
PRESSURE MOVES INTO WRN ND. ISOLD TSTMS POSSIBLE IN W CNTRL AND NW
MN...HOWEVER NOT ENOUGH CONFIDENCE AT SPECIFIC SITES TO ADD
TS...WILL KEEP MENTION OF CB ONLY IN TAFS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...TG
LONG TERM...TG/SPEICHER
AVIATION...SPEICHER
Hazardous weather outlook, Aug 12, 8:41 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
841 AM CDT WED AUG 12 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-130930-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
841 AM CDT WED AUG 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON INTO THE EVENING...WITH A SLIGHT RISK OF SEVERE STORMS
OVER PARTS OF NORTHEASTERN NORTH DAKOTA INTO NORTHWESTERN MINNESOTA.
THE MAIN THREATS ARE HAIL GREATER THAN 1 INCH IN DIAMETER AND
DAMAGING WIND GUSTS.

HEAT INDICES COULD REACH THE MID TO UPPER 90S FOR A SHORT TIME
THIS AFTERNOON MAINLY ALONG AND WEST OF THE RED RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW SHOWERS OR THUNDERSTORMS ARE POSSIBLE OVER PARTS OF EASTERN
NORTH DAKOTA ON THURSDAY...WITH HIGHER CHANCES OVER THE REGION
LATER SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

JAM

In the hours before

Local storm report, Aug 12, 5:24 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
524 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             FOX                     48.84N 95.90W
08/12/2015  E1.75 INCH       ROSEAU             MN   TRAINED SPOTTER

&&

KNUTSVIG
Local storm report, Aug 12, 5:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
529 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             FOX                     48.84N 95.90W
08/12/2015  E2.75 INCH       ROSEAU             MN   TRAINED SPOTTER

&&

KNUTSVIG
Local storm report, Aug 12, 5:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
540 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     5 SSE THIEF RIVER FALLS 48.05N 96.13W
08/12/2015                   PENNINGTON         MN   EMERGENCY MNGR

            SEVERAL GRAIN BINS SUSTAINED SIGNIFICANT DAMAGE. WIND
            SPEEDS ESTIMATED IN EXCESS OF 80 MPH.

&&

WBARRETT
Local storm report, Aug 12, 5:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
541 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             3 NNW STRATHCONA        48.59N 96.19W
08/12/2015  E0.75 INCH       ROSEAU             MN   TRAINED SPOTTER

&&

GGUST
Local storm report, Aug 12, 5:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
542 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             4 WNW STRATHCONA        48.57N 96.25W
08/12/2015  E0.88 INCH       ROSEAU             MN   TRAINED SPOTTER

&&

GGUST
Local storm report, Aug 12, 5:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
546 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             3 NNW STRATHCONA        48.59N 96.19W
08/12/2015  E0.75 INCH       ROSEAU             MN   TRAINED SPOTTER

0333 PM     HAIL             4 NNW STRATHCONA        48.61N 96.20W
08/12/2015  E0.88 INCH       ROSEAU             MN   TRAINED SPOTTER

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 2:42 PM CDTSpecial Weather StatementFGFMarshall63 min
Aug 12, 2:57 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau63 min
Aug 12, 3:56 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Marshall, Pennington, Roseau64 min
Aug 12, 4:30 PM CDTSevere Thunderstorm WarningFGFRoseau60 min
Aug 12, 4:56 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Pennington51 min
Aug 12, 5:13 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Polk47 min
Aug 12, 5:29 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Roseau48 min
Aug 12, 6:33 PM CDTSevere Thunderstorm WarningFGFHubbard, Wadena57 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.